# SDR USAASB02236

- Difficulty date: December 26, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1946 - EN ROUTE FROM PBI TO PIT, NR 2 ENG 'A' FIRE LOOP FAULT LIGHT ILLUM.  NR 2 ENG 'B' LOOP WAS ALREADY ON MEL.  CREW ALSO REPORTED THE NR 1 ENG EGT FLUCTUATING. THE NEEDLE AND DIGITAL COUNTER GO FROM 425 DEGREES TO MAX DEFLECTION.  FLT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MX ACCOMPLISHED FAULT ISOLATION TEST PER MM 26-11-00.  REPLACED WORN OUT CONNECTOR AT 'B' SENSOR HARNESS AND CLEARED MEL.  CLEANED AND TESTED CONNECTOR A 'A' HARNESS AND LOOP.  TESTS NORMAL PER MM 26-11-00.  THE FLUCTUATING EGT ON THE NR 1 ENG, MX FOUND THE NR 1 ENG CORE HARNESS CHAFED IN TWO PLACES.  R&R THE CORE HARNESS.  FAULT ISOLATION TEST, ADJUST TEST AND EGT TEST CHECK NORMAL.  (M)
